# SDR DALA2014122206632

- Difficulty date: December 22, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 34,127 hours, 4,595 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT SEAT 27.  CONNECTED WIRE HARESS CONNECTOR.
